MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. ORTHOVISC; SODIUM HYALOURONATE FOR INTRA ARTICULATE INJECTION

ANIKA THERAPEUTICS, INC. ORTHOVISC; SODIUM HYALOURONATE FOR INTRA ARTICULATE INJECTION
Model Number 630-254
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant investigation.
 
Event or Problem Description
A patient reported the following to the fda on mw5101325: patient experienced a rash on the body and reported lesions on the skin in the thigh area.Itching was also reported.Patient saw a dermatologist an neurologist and reports using a unspecified cream to treat.Additional information was solicited.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant investigation.Additional information was not provided.The lot number was not provided.A plant investigation was not performed.The reported event will be monitored and trended.A supplemental report will be submitted upon receipt of new and relevant information.
 
Event or Problem Description
A patient reported the following to the fda on mw5101325: patient experienced a rash on the body and reported lesions on the skin in the thigh area.Itching was also reported.Patient saw a dermatologist an neurologist and reports using a unspecified cream to treat.Additional information was solocited.See h10 for additional information.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA ARTICULATE INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins avenue
bedford MA 01730
MDR Report Key12125567
Report Number3007093114-2021-00179
Device Sequence Number19179974
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number630-254
Device Catalogue Number630254
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5101325
Patient Sequence Number1